# SDR SWIA202157789

- Difficulty date: March 1, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3201136
- Condition: Corroded
- Location: Bs 394 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AND SPLICE AT FS 394 ARE CORRODED AT STR 23L.     (C-CHECK RO 4/25/2021)    REMOVED CORRODED FRAME SECTOR AND REPLACE WITH SERVICABLE FRAME SECTOR AND SRM SPLICE, FS 394, STR 19L - 23L. / NDT CUT LINE, DRILLED UP AND INSTALLED, IAW CRJ 200 SRM  53-00-15  AND DWG 601R31021 FOR FASTENER CALL OUT AND SKYCARD 51-900-1003-SKY (CL600-2B19) COMPLETED AND ATTACHED FORMS 337 AND SDR. NO WEIGHT CHANGE.
